# SDR USAA050617

- Difficulty date: May 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 24,199 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TEE FITTING ANGLE CORRODED 2.5 INCHES LONG BY 1.8 INCHES WIDE BY .033 INCH DEEP, FRAME 39.1 FORWARD AC BAY.  FABRICATED AND INSTALLED REPAIR PER EA 96525, SRM 51-74-00, 51-10-08.  (M)
